# SDR VNAA2015011500025

- Difficulty date: January 15, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 26,384 hours, 26,670 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermal Switch
- Condition: Failed
- Location: Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WING ANTI-ICE DUCT MESSAGE IN FLIGHT WITH LT WING INDICATING RED. OCCURRED AT FL250 CLIMBING TO FL290.  CLEARED AFTER FOLLOWING QRH TO CLOSE FOURTEENTH STAGE BLEED VALVES.  WINGS HAD BEEN SWITCHED OFF PRIOR TO MESSAGE OCCURRING.  CREW DIVERTED TO REMAIN CLEAR OF ICING CONDITIONS AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R STANDBY OVERHEAT SWITCH AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
